Portugaliae Mathematica


Previous issue  | Next issue  | Most recent Issue | All Issues | PM summary
Volume 76, Issue 3/4, 2019
Metadata
 

On generalized Bregman nonspreading mappings and zero points of maximal monotone operator in a reflexive Banach space
Lateef Olakunle Jolaoso and Oluwatosin Temitope Mewomo
pp. 229–258
Abstract | Full-Text PDF (205 KB) | Metadata

Some existence results for a quasilinear problem with source term in Zygmund-space
Boussad Hamour
pp. 259–286
Abstract | Full-Text PDF (216 KB) | Metadata

A fast method for solving a block tridiagonal quasi-Toeplitz linear system
Skander Belhaj, Fahd Hcini and Yulin Zhang
pp. 287–299
Abstract | Full-Text PDF (98 KB) | Metadata

Stein–Weiss inequalities for radial local Morrey spaces
Kwok-Pun Ho
pp. 301–310
Abstract | Full-Text PDF (96 KB) | Metadata

On the Hilbert vector of the Jacobian module of a plane curve
Armando Cerminara, Alexandru Dimca and Giovanna Ilardi
pp. 311–325
Abstract | Full-Text PDF (171 KB) | Metadata

On a local systolic inequality for odd-symplectic forms
Gabriele Benedetti and Jungsoo Kang
pp. 327–394
Abstract | Full-Text PDF (449 KB) | Metadata

Remarks on the Bohnenblust–Hille inequalities
Djair Paulino, Daniel Pellegrino and Joedson Santos
pp. 395–406
Abstract | Full-Text PDF (99 KB) | Metadata

The impact of a lower order term in a Dirichlet problem with a singular nonlinearity
Lucio Boccardo and Gisella Croce
pp. 407–415
Abstract | Full-Text PDF (90 KB) | Metadata